Syndol Tablets 30

or

2 items left


Syndol Tablets 30 is ideal for treating mild to moderate pain such as headache, including muscle contraction or tension headache, migraine, neuralgia, toothache, sore throat, dysmenorrhoea, muscular and rheumatic aches and pains and following surgical or dental procedures.

Adults: 1-2 tablets every 4-6 hours as needed. Maximum 8 tablets in 24 hours.

Tablet containing Paracetamol 500mg, Caffeine 30mg, Codeine phosphate 8mg

Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist. Paracetamol taken in high doses may effect the use of metoclopramide, domperidone and anticoagulants including warfarin. Do not exceed stated dose. Immediate medical advice should be sought in the event of overdose, even if you feel well because of the risk of delayed serious liver damage. Do not take with other products containing paracetamol. Consult your doctor or pharmacist.


Vendor: Syndol


Pin It